Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Recovering from food poisoning. Brownish stool with undigested food & mucus. Had antibiotics, probiotics. Recovery period, medicines?

recovering from food poisoning. Bowel movements normal but brownish in colour with undigested food and mucus
am recovering from food poisoning. Was on antibiotics, probiotics. I have started having normal foods. My poop is slightly brownish in colour wit undigested foods in it and also with mucus.

How long does it take to recover fully And any medications to be taken for it?? am i fully recovered??
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
You may take some digestive enzymes after meals for enhancing digestion for a few days.There are several preparations available in the market,if you can get Panzynorm or vitazyme , take 15 ml twice a day after major meals.
Take more of semi-solids in diet and green vegetables .Take isapgol husk 2tsf twice daily after meals with liquids.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor